Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 116, NWS Shreveport, LA

April 27, 2016Bienville Parish, Natchitoches Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2016, 6:14 AM CDT for Bienville Parish, Natchitoches Parish, Louisiana. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 6:14 AM CDT (11:14 UTC)
Expired
Apr 27, 2016, 7:15 AM CDT
In force
61 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bienville Parish, LA, Natchitoches Parish, LA

The radar

The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 4:56 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1971 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS54 KSHV 271114
SVRSHV
LAC013-069-271215-
/O.NEW.KSHV.SV.W.0116.160427T1114Z-160427T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
614 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  NORTH CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 715 AM CDT

* AT 614 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
  OF RINGGOLD...OR 22 MILES WEST OF JONESBORO...MOVING NORTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SALINE...LUCKY...ASHLAND...CASTOR...BIENVILLE...FRIENDSHIP AND LIBERTY
  HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3221 9280 3218 9280 3216 9282 3215 9282
      3215 9293 3214 9294 3212 9316 3225 9321
      3242 9278 3223 9277
TIME...MOT...LOC 1114Z 244DEG 32KT 3220 9310 

HAIL...1.00IN
WIND...60MPH
 
$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:54 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 27, 5:54 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 AM CDT WED APR 27 2016

.DISCUSSION...
THIS MORNING WATER VAPOR LOOP AND SATELLITE DATA SHOWED THE UPPER
LEVEL LOW PRESSURE SYSTEM SPINNING OVER KANSAS WITH AN ASSOCIATED
BAND OF SHOWERS AND THUNDERSTORMS/SQUALL LINE OUT AHEAD OF THE
TROUGH OF LOW PRESSURE THAT EXTENDED SOUTH ACROSS THE OKLAHOMA AND
TEXAS PAN HANDLES AND ACROSS WEST AND NORTH CENTRAL...INTO SOUTH
TEXAS. THIS BAND WILL WEAKEN DURING THE DAY AS IT LOSES ENERGY
FROM THE UPPER PUSH. THE COLD FRONT ASSOCIATED WITH THE SURFACE
LOW PRESSURE SYSTEM OVER THE PLAINS TRAILED SOUTH THROUGH OKLAHOMA
AND TEXAS NEAR THE UPPER TROUGH AXIS. THIS COLD FRONT WILL
CONTINUE SHIFTING EAST AND INTO THE FOUR STATE REGION LATE TODAY
AND DURING THE EVENING AND WILL BE A FOCUS FOR ADDITIONAL
DEVELOPMENT. THE COLD FRONTAL BOUNDARY WILL BECOME NEARLY
STATIONARY OVERNIGHT AND ON THURSDAY WITH RAIN CHANCES OCCURRING
OVER THE SOUTHERN ZONES. THE WESTERN END OF THE STATIONARY
BOUNDARY WILL BE LIFTING BACK NORTH DURING THE NIGHT THURSDAY AS
THE NEXT UPPER LEVEL LOW PRESSURE SYSTEM DROPS SOUTH ACROSS THE
DESERT SOUTHWEST AND SWINGS TO THE EAST AND OUT INTO THE ROCKIES.
SHOWERS AND THUNDERSTORMS START TO DEVELOP AND SPREAD OVER THE
FORECAST AREA OVERNIGHT INTO FRIDAY AND THROUGH THE WEEKEND AS THE
NEXT SURFACE LOW SHIFTS INTO THE PLAINS WITH A TRAILING DRY LINE
FOLLOWED BY ANOTHER COLD FRONT. LOCALLY HEAVY RAINFALL WILL OCCUR
THROUGH THE LATE WEEK AND WEEKEND WITH 3 TO 6 INCHES OF ADDITIONAL
RAINFALL POSSIBLE. THIS MAY LEAD TO FLASH FLOODING. THE RAINS WILL
END FOR THE START OF THE WORK WEEK...BUT DURING THE FIRST HALF OF
THE WEEK ANOTHER UPPER LOW TAKES SHAPE OVER THE WESTERN STATES AND
MAY CONTRIBUTE TO ADDITIONAL MID WEEK CONVECTION. /06/

&&

.PREV DISCUSSION... /ISSUED 1255 AM CDT WED APR 27 2016/

AVIATION...
FOR THE 27/06Z TAFS...MVFR CIGS FILLING IN ACROSS OUR AREA TAF
SITES JUST AHEAD OF A STRONG LINE OF CONVECTION OVER SE OK/NE TX.
THIS LINE SHOULD CONTINUE TO WEAKEN SLIGHTLY AS IT SHIFTS FARTHER
EAST INTO OUR REGION THROUGH THE EARLY MORNING HOURS. A FEW TSTMS
MAY STILL BE SEVERE AS THEY MOVE INTO OUR E TX TAF SITES VERY NEAR
OR SHORTLY AFTER 06Z...CONTINUING EWD INTO TXK/SHV AND EVENTUALLY
ELD/MLU LATER IN THE MORNING. MOST OF THE CONVECTION WILL EXIT THE
REGION BY AROUND MIDDAY INTO THE EARLY AFTERNOON WITH IMPROVING
CIGS BACK INTO THE VFR CATEGORY AREA WIDE. GUSTY SOUTH WINDS WILL
CONTINUE THROUGH THE TAF PERIOD AND WILL VEER SLIGHTLY TO THE SW
AS THE FRONT APPROACHES BEFORE IT STALLS OUT LATER ON WEDNESDAY
NIGHT...WITH WINDS BECOMING LIGHT AND VARIABLE AFTER 28/00Z. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  65  86  68 /  70  20  10  50
MLU  82  67  86  68 /  80  30  10  20
DEQ  82  58  85  64 /  20  10  10  40
TXK  84  62  85  66 /  50  10  10  50
ELD  81  64  85  66 /  80  20  10  30
TYR  85  63  86  68 /  20  10  10  60
GGG  85  64  86  68 /  20  10  10  50
LFK  84  67  88  70 /  80  20  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/19
Hazardous weather outlook, Apr 26, 11:59 AM CDT, 18 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1159 AM CDT TUE APR 26 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1159 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...WITH LOCALLY HEAVY
RAINFALL...WILL BEGIN TO MOVE INTO PORTIONS OF NORTHEAST TEXAS AND
SOUTHEAST OKLAHOMA LATE THIS EVENING WITH THE APPROACH OF A DRY
LINE AND COLD FRONT FROM THE WEST. SOME OF THE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS AND POSSIBLY AN
ISOLATED TORNADO...ALTHOUGH STORMS WILL LIKELY WEAKEN JUST
SLIGHTLY AFTER MIDNIGHT AS THEY APPROACH SOUTHWEST ARKANSAS AND
NORTHWEST LOUISIANA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
AMOUNTS OF ONE TO THREE INCHES WHICH MAY PRODUCE MINOR AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND
WEDNESDAY EVENING AS THUNDERSTORMS REGENERATE WITH DAYTIME
HEATING...MAINLY OVER SOUTHWEST ARKANSAS AND NORTHERN LOUISIANA
ALONG THE COLD FRONT SLOWLY MOVING EAST ACROSS THE REGION. THIS
FRONT WILL RETURN INTO THE AREA BY EARLY FRIDAY...PRODUCING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. POSSIBLE SEVERE
WEATHER ALONG WITH EVEN MORE SIGNIFICANT HEAVY RAINFALL FOR LATE
FRIDAY THROUGH EARLY SUNDAY. THIS WEEKEND RAINFALL WILL LEAD TO
CONCERNS FOR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT AND
WEDNESDAY.

VII

In the hours before

Special weather statement, Apr 27, 1:37 AM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT WED APR 27 2016

TXZ111-112-125-126-270715-
MARION TX-CASS TX-UPSHUR TX-MORRIS TX-
137 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS...NORTHERN
MARION...CASS AND NORTHEASTERN UPSHUR COUNTIES UNTIL 215 AM CDT...

AT 136 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NAPLES TO JENKINS TO
NEAR CEDAR SPRINGS...AND MOVING EAST AT 40 MPH.

STRONG WINDS BETWEEN 30 AND 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ATLANTA...DAINGERFIELD...JEFFERSON...LINDEN...HUGHES SPRINGS...LONE STAR...
QUEEN CITY...NAPLES...ORE CITY...CEDAR SPRINGS...KILDARE...LODI...BIVINS...
BEREA...JENKINS...FAIRVIEW...AVINGER...DOUGLASSVILLE...MARIETTA AND
DOMINO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN TEXAS.

LAT...LON 3290 9477 3291 9472 3292 9475 3295 9473
      3319 9468 3325 9407 3301 9407 3275 9424
      3276 9463 3279 9470 3276 9470 3276 9488
TIME...MOT...LOC 0636Z 264DEG 36KT 3318 9463 3297 9466 3283 9477

15
Special weather statement, Apr 27, 1:46 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 AM CDT WED APR 27 2016

TXZ136>138-149-150-270745-
GREGG TX-CHEROKEE TX-RUSK TX-HARRISON TX-SMITH TX-
146 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...
NORTHWESTERN RUSK...GREGG...CHEROKEE AND SMITH COUNTIES UNTIL 245 AM
CDT...

AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GLADEWATER TO NEAR
BULLARD TO 6 MILES SOUTHWEST OF FRANKSTON TO NEAR PALESTINE...AND
MOVING SOUTHEAST AT 25 MPH.

STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TYLER...LONGVIEW...JACKSONVILLE...HENDERSON...KILGORE...WHITEHOUSE...WHITE
OAK...GLADEWATER...RUSK...HALLSVILLE...OVERTON...BULLARD...TROUP...NEW
LONDON...BERRYVILLE...ARP...CLARKSVILLE CITY...MOUNT SELMAN...TURNERTOWN
AND MAYDELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN TEXAS.

LAT...LON 3230 9545 3236 9545 3255 9519 3254 9501
      3252 9502 3253 9499 3249 9444 3181 9511
      3159 9527 3168 9529 3176 9540 3182 9540
      3185 9544 3193 9542 3199 9545 3205 9542
      3215 9548 3218 9546 3223 9549
TIME...MOT...LOC 0646Z 292DEG 22KT 3254 9501 3216 9536 3198 9558 3179
9571

15
Special weather statement, Apr 27, 3:13 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 AM CDT WED APR 27 2016

LAZ001-002-TXZ126-138-151-270900-
BOSSIER LA-CADDO LA-MARION TX-HARRISON TX-PANOLA TX-
313 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CADDO AND SOUTHWESTERN BOSSIER
PARISHES...EASTERN HARRISON...EASTERN MARION AND NORTHEASTERN PANOLA
COUNTIES UNTIL 400 AM CDT...

AT 312 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELYSIAN FIELDS...OR 12 MILES SOUTHEAST OF MARSHALL...MOVING NORTHEAST
AT 55 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...VIVIAN...HAUGHTON...GREENWOOD...
BLANCHARD...WASKOM...BENTON...OIL CITY...MOORINGSPORT...HOSSTON...RODESSA...
BELCHER...GILLIAM...ELYSIAN FIELDS...FOSTERS...EASTWOOD...KARNACK AND
DEBERRY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHWESTERN ARKANSAS...NORTHWESTERN LOUISIANA...AND NORTHEASTERN
TEXAS.

LAT...LON 3288 9410 3288 9404 3296 9404 3302 9399
      3302 9397 3249 9348 3217 9429 3246 9445
TIME...MOT...LOC 0812Z 240DEG 49KT 3238 9426

20
Special weather statement, Apr 27, 6:01 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT WED APR 27 2016

TXZ152-165>167-271130-
SAN AUGUSTINE TX-SABINE TX-ANGELINA TX-NACOGDOCHES TX-
601 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SABINE...SOUTHEASTERN
ANGELINA...SOUTHERN SAN AUGUSTINE AND SOUTHEASTERN NACOGDOCHES
COUNTIES UNTIL 630 AM CDT...

AT 600 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF ROCKLAND...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEMPHILL...PINELAND...ZAVALLA...BROADDUS...YELLOWPINE...BRONSON...FAIRMOUNT
AND MCELROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN TEXAS.

LAT...LON 3106 9441 3137 9442 3133 9373 3121 9364
TIME...MOT...LOC 1100Z 260DEG 46KT 3117 9433

21
Local storm report, Apr 27, 6:08 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     5 SW JACKSONVILLE       31.91N  95.32W
04/27/2016                   CHEROKEE           TX   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS ROAD CLOSURE ON FM ROAD
            747...4 MILES SOUTH OF US HWY 79...DUE TO LARGE TREE
            ACROSS THE ROAD.

&&

EVENT NUMBER SHV1600384

20
Local storm report, Apr 27, 6:12 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
612 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     TSTM WND DMG     2 SE RUSK               31.78N  95.12W
04/27/2016                   CHEROKEE           TX   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS TREE DOWN ACROSS US HWY
            69...JUST SOUTH OF THE CITY OF RUSK.

&&

EVENT NUMBER SHV1600385

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:13 AM CDTSpecial Weather StatementSHVCaddo47 min
Apr 27, 4:32 AM CDTSevere Thunderstorm WarningSHVCaddo58 min
Apr 27, 5:31 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine59 min
Apr 27, 6:33 AM CDTTornado WarningSHVBienville, Jackson, Lincoln, Natchitoches, Winn42 min
Apr 27, 6:39 AM CDTSevere Thunderstorm WarningSHVSabine66 min
Apr 27, 6:43 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River62 min
Apr 27, 7:08 AM CDTTornado WarningSHVBienville, Jackson, Lincoln, Ouachita, Union37 min
Apr 27, 7:25 AM CDTSpecial Weather StatementSHVBienville35 min
Apr 27, 7:51 AM CDTSpecial Weather StatementSHVOuachita39 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn55 min
Apr 27, 8:32 AM CDTSpecial Weather StatementSHVCaldwell43 min
Apr 27, 9:05 AM CDTSpecial Weather StatementSHVGrant, LaSalle55 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.